# SDR 99ZZZX2503

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Nampa Valley Helicopters Inc, repair station FF6R533N
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Hinge
- Part number: 350A33215300
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 267 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER BLOCK IS CRACKED AND DISTORTED.
